Some coupled fixed point theorems in two quasi-partial b-metric spaces with different coefficients

Anuradha Gupta, Pragati Gautam

Abstract


In this paper, some coupled common fixed-point theorems are proved for mappings defined on a set equipped with two quasi-partial b-metric spaces with different coefficients.

Full Text: PDF

How to Cite this Article:

Anuradha Gupta, Pragati Gautam, Some coupled fixed point theorems in two quasi-partial b-metric spaces with different coefficients, Advances in Fixed Point Theory, Vol 5, No 4 (2015), 448-466

Copyright © 2015 Anuradha Gupta, Pragati Gautam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.